Record number :
922111
Title of article :
Vibration suppression in a twin-tail system to parametric and external excitations
Author/Authors :
Y.A. Amera، نويسنده , , H.S. Bauomya، نويسنده , , M. Sayed b، نويسنده ,
Issue Information :
ماهنامه با شماره پیاپی سال 2009
Pages :
18
From page :
1947
To page :
1964
Abstract :
In this paper, the dynamical system of a twin-tail aircraft, which is described by two coupled second order nonlinear differential equations having both quadratic and cubic nonlinearities are considered, solved and controlled. The system is subjected to both multi-parametric and multi-external excitations. The method of multiple time scale perturbation is applied to solve the nonlinear differential equations up to the two order approximations. The stability of the system is investigated applying both frequency response equations and phase plane method. We used two simple active control laws based on the linear negative velocity and acceleration feedback. The effects of the different parameters are studied numerically. A comparison is made with the available published work.
Keywords :
Tail aircraft , Stability , Active control , Parametric and external excitations
Journal title :
Computers and Mathematics with Applications
Serial Year :
2009
Link To Document :
بازگشت